suddenly Similar Mimi Chakraborty, Bai is undergoing treatment

Similar actress-MP Mimi Chakraborty, her blood pressure drops, abdominal pain, as well as lack of water in the body, making the body very weak due to dehydration. Now the question has arisen whether all these side effects have appeared as a result of taking the vaccine for the crude vaccine.
According to Anandabazar Deota information on Saturday morning, Mimi is very weak, her stomach is hurting since morning. At 6 am she went to the doctor. She has also been asked to rest for the time being. The doctor ordered to keep the phone away.
On Thursday, Mimi told Anandabazar Online, ‘After I got the news from the forensic experts of the municipality, I got worried. I called the doctor. He said, ‘It is a kind of antibacterial, which is a kind of anti-bacterial, which is a type of anti-bacterial, which is a very severe medicine. It is a very strict medicine. The water will not be damaged. The water will not be damaged.’
After the antidote, Mimi asked the founders of Kasba camp to give a certificate to the founders of Kasba camp. Then they said that the actress's phone will receive an anti-depressant certificate. But after several hours, after several hours, Mimi's assistant questioned the issue of the camp and asked the issue of the camp.